# SDR DALA2025012800655

- Difficulty date: January 23, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 57,564 hours, 41,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS IS MISSING AT LOCATION 600. THE EXIT SIGN COVER FELL OFF. MAINTENANCE RESECURRED THE LENS COVER. OPERATIONAL CHECK WAS NORMAL. OK FOR SERVICE. (LP #776098)
